# SDR CALA0500281

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 21,363 hours, 11,249 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion Pin
- Part number: 6546113
- Condition: Fractured
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF FROM IAH.  THE CREW VERIFIED THAT THE LT MLG HAD NOT RETRACTED.  THE CREW PLACED THE GEAR HANDLE IN THE EXTENDED POSITION AND GOT THREE GREEN LIGHTS.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG TRUNNION PIN BROKEN IN TWO AND CORRODED.  THE LT MLG TRUNNION PIN WAS REMOVED AND REPLACED.  AN FCD WILL BE ISSUED TO INSPECT THE FLEET LG TRUNNION PINS.
